# SDR 03260308

- Difficulty date: September 17, 2003
- Submitted: September 19, 2003
- Operation: Air carrier
- Aircraft: N308UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41023
- Aircraft time: 23,634 hours, 23,408 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION THE EMERGENCY LIGHT ON THE FOWARD BULKHEAD WAS FOUND INOPERATIVE.  MAINTENANCE PERSONNEL FOUND A WIRE DETACHED FROM THE IN LINE CONNECTOR AND RESECURED IT.  A SATISFACTORY OPERATIONAL CHECK WAS PERFORMED AND AIRCRAFT WAS RELEASED FOR CONTINUED SERVICE
